# SDR COMA0160565

- Difficulty date: August 2, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 2,152 hours, 2,039 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Switch
- Part number: 7455001
- Part serial: 0056
- Condition: Malfunctioned
- Part time: 577 hours, 522 cycles
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 26 DEGREES AFTER LANDING.REPLACED THE FLAP SELECTOR CONROL HANDLE ASSY.
